# SDR VNAA202502110025

- Difficulty date: February 11, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 19,485 hours, 17,518 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL (4 EAS) BTW FS 379.00 TO FS 669.40 AND STGR 15LH AT CABIN PAX.  SIDE SEAT RAIL (4 EAS) BTW FS 379.00 TO FS 669.40 AND STGR 15LH AT CABIN PAX ARE OUT OF LIMITS PER CRJ-900 SRM 53-21-49-101-001-A01 AND SRM 53-31-49-101-001-A02 THEREFORE WERE REPLACED PER CRJ-900 AMM 53-00-49 (CONFIG A12)
